# SDR ASOA200900634

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 19,892 hours, 16,500 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, RECEIVED A GEAR DISAGREE MSG.  EMERGENCY DECLARED, A/C RETURNED TO ATL AFTER T/O.
